Term structure modeling under volatility uncertainty

Hölzermann J (2021)
Mathematics and Financial Economics.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this paper, we study term structure movements in the spirit of Heath et al. (Econometrica 60(1):77–105, 1992) under volatility uncertainty. We model the instantaneous forward rate as a diffusion process driven by a G-Brownian motion. The G-Brownian motion represents the uncertainty about the volatility. Within this framework, we derive a sufficient condition for the absence of arbitrage, known as the drift condition. In contrast to the traditional model, the drift condition consists of several equations and several market prices, termed market price of risk and market prices of uncertainty, respectively. The drift condition is still consistent with the classical one if there is no volatility uncertainty. Similar to the traditional model, the risk-neutral dynamics of the forward rate are completely determined by its diffusion term. The drift condition allows to construct arbitrage-free term structure models that are completely robust with respect to the volatility. In particular, we obtain robust versions of classical term structure models.
Stichworte
Term structure of interest rates; No-arbitrage; Ambiguous volatility; Knightian uncertainty; Model uncertainty; Robust finance
Erscheinungsjahr
2021
Zeitschriftentitel
Mathematics and Financial Economics
ISSN
1862-9679
eISSN
1862-9660
Page URI
https://pub.uni-bielefeld.de/record/2958792

Zitieren

Hölzermann J. Term structure modeling under volatility uncertainty. Mathematics and Financial Economics. 2021.
Hölzermann, J. (2021). Term structure modeling under volatility uncertainty. Mathematics and Financial Economics. https://doi.org/10.1007/s11579-021-00310-4
Hölzermann, J. (2021). Term structure modeling under volatility uncertainty. Mathematics and Financial Economics.
Hölzermann, J., 2021. Term structure modeling under volatility uncertainty. Mathematics and Financial Economics.
J. Hölzermann, “Term structure modeling under volatility uncertainty”, Mathematics and Financial Economics, 2021.
Hölzermann, J.: Term structure modeling under volatility uncertainty. Mathematics and Financial Economics. (2021).
Hölzermann, Julian. “Term structure modeling under volatility uncertainty”. Mathematics and Financial Economics (2021).

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar